| Model Number |
EVFXPLUS-26 |
| Medical Device Problem Codes |
Gradient Increase (1270); Activation Failure (3270)
| Health Effect - Clinical Code |
Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: d-evolutfx-2329: ; product serial/lot number: (unknown) ; product type: (0195 - heart valves) ; implant date: not-implantable; explant date: na medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a transcatheter aortic valve was implanted into a previously implanted surgical valve.Following implantation, a valvular gradient of 15 millimeters of mercury (mmhg) was identified as well as valve under expansion.Subsequently, a post-implant balloon aortic valvuloplasty (bav) was completed with a 24-millimeter (mm) non-medtronic (true) balloon.After the post-implant bav, a 5 mmhg gradient valvular gradient was identified.